# SDR DXTA2008111003341

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 2,333 hours, 1,773 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: A41130
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAIL ACCESSORY DOOR OPEN  PANEL LIGHT CAME ON DURING TAKEOFF.  AS WE TAXIED BACK IN IT WAS INTERMITTENT.  TROUBLESHOT; FOUND AFT BAGGAGE DOOR SWITCH FAULTY. REMOVED AND REPLACED AFT PIN SWITCH FOR AFT BAGGAGE DOOR. OPS CHECKS GOOD. RESTORED SYSTEM AND AFT BAGGAGE. WORK DONE IAW WIRING MANUAL 33-10-01.
